# SDR UALA2011072003693

- Difficulty date: July 20, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 83,194 hours, 9,436 cycles
- Engine: Pwa PW4056
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN STR 51L APPROX STA 1800 TO STA 1820.   MAJOR REPAIR ACCOMPLISHED:  REPLACED STR 51L FROM STA 1740 TO 1960 REF SFOOV WRITE UP E9664H.
